when my pain meds start to work or if they are going to help my pain in my sacrum, it makes my butt tingle ... is that wierd should i tell my dr? if it doesn't tingle i know my meds are not going to work...
anyone with thought on this i really don't want totalk to my dr. about my tingling butt lol
Tingling is usually a normal side effect of narcotics in the beginning. Many times around the area of the head and sometimes hands. Who knows, maybe the butt too. How long have you been taking them? And what doses? Sorry if you said recently, but my head is like a sieve most of the times.
hi my time line is awful right know i think its been 3 months but slowly increaseing the dose i take 1 xanax .5 every 4 hours and vicodone 5/500 1 1/2 every 4 hours ... i'm hoping with more cortizone that i'll need less meds. the percocet they gave me make me way to loopy...
Last edited by ladybuggy02; 05-07-2008 at 04:22 PM.